Weak convergence of a Dirichlet-multinomial process

Muliere, Pietro, Secchi, Piercesare . Georgian Mathematical Journal 2003. 10 (2) :319-324

Locate this article in:

Bibtex

@article{CIS-205006,
  Author = {Muliere, Pietro and Secchi, Piercesare},
  Title = {Weak convergence of a Dirichlet-multinomial process},
  Journal = {Georgian Mathematical Journal},
  Volume = {10},
  Number = {2},
  Year = {2003},
  Pages = {319--324},
  Keywords = {Resampling, convergence of probability measures, Revaz Chitashvili}
}

Similar articles